You are here

Milkovszki Tamás

Milkovszki Tamás

Milkovszki Tamás
Name: Milkovszki Tamás
Other profiles: MTMT

Publication list

Uploaded publications:
5
Publications in DEA:
5
OA:
3
Date range:
2016-2020
2020
  1. Figula, Á., Horváth, G., Milkovszki, T., Muzsnay, Z.: The Lie symmetry group of the general Liénard-type equation.
    J. Nonlinear Math. Phys. 27 (2), 185-198, 2020.
    Journal metrics:
    Q2 Mathematical Physics
    Q3 Statistical and Nonlinear Physics
2019
  1. Milkovszki, T., Muzsnay, Z.: About the projective Finsler metrizability: First steps in the non-isotropic case.
    Balk. J. Geom. Appl. 24 (2), 25-41, 2019.
    Journal metrics:
    Q3 Geometry and Topology
2017
  1. Milkovszki, T., Muzsnay, Z.: On the projective Finsler metrizability and the integrability of Rapcsák equation.
    Czech. Math. J. 67 (2), 469-495, 2017.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2016
  1. Dini, P., Karimi, F., Nehaniv, C., Bonivárt, Á., Horváth, G., Muzsnay, Z., Figula, Á., Milkovszki, T., Munro, A., Ruzsnavszky, F.: Further Analysis of Cellular Pathways.
    Biological and Mathematical Basis of InteractionComputing, [s.l.], 98 p., 2016.
  2. Bucataru, I., Milkovszki, T., Muzsnay, Z.: Invariant Metrizability and Projective Metrizability on Lie Groups and Homogeneous Spaces.
    Mediterr. J. Math. 13 (6), 4567-4580, 2016.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
updated: 2024-04-14, 01:50

SCImago quartiles of
scientific journal articles

Number of scientific articles: 4
Q2 2 (50%)
Q3 2 (50%)
-
OK

SCImago subject areas and categories

Mathematics (4)
Mathematics (miscellaneous) (2)
Geometry and Topology (1)
Mathematical Physics (1)
Physics and Astronomy (1)
Statistical and Nonlinear Physics (1)

Genre chart

Year chart

Language chart